MathSciNet Relay Station
MathSciNet bibliographic data
MR188748 (32 #6184) 46.15 (46.10)
Diaz, J. B.; Metcalf, F. T. A complementary triangle inequality in Hilbert and Banach spaces. Proc. Amer. Math. Soc. 17 1966 88–97.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement